# SDR ANCF2014011000178

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 9,333,181 hours, 9,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: S042600847
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 932,182 hours, 9,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENTILATION SKIN VLV FAULT & CABIN PRESS EXCESS, CABIN ALTITUDE VENTILATION  BLOWER FAULT & VENTILATION AVIONICS SYS FAULT.  IAW AMM 21-26-53 PB 401 THE OUTLET VENTILATION VLV 22HQ WAS REPLACED & TEST WAS ACCOMPLISHED SATISFACTORY.
